# SDR ABXA040307

- Difficulty date: August 19, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,074 hours, 64,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4755395
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK CRACKED AND CORRODED AT FS 996.  SPLICED IN NEW SECTION OF TRACK STA 926 - 1019 IAW DC-9 SRM K05406 AND SRM 51-30-1.
